# SDR 20000918SH005

- Difficulty date: February 6, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N117BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7229
- Engine: Lyc LTS101750B1
- Engine time: 4,608 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 991402600387
- Condition: Erratic
- Location: Ng Speed
- Part time: 109 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NGP ERRATIC.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
